# SDR SIMA20150912005

- Difficulty date: September 12, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 39,099 hours, 35,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525653003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 GOUGED, BETWEEN STRINGERS 11R - 12R.  REPAIRED FRAME 70 IAW ERS-EM-53MR-1665.
